# SDR AU510002112

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Fokker F.28 MK 0100
- Engine: Rroyce TAY65015
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 75178E11
- Part serial: 98121710
- Condition: Failed
- Location: Atc
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ATC TRANSPONDER FAILED.  INVESTIGATION CONTINUING.
